
MACFAST 250MG SYRUP 60 ML
By MACLEODS PHARMACEUTICALS PRIVATE LIMITED
Contains: PARACETAMOL/ACETAMINOPHEN 250 MG /5ML
₹ 34.2715% OFF
Product Summary
Offer Price | ₹ 34.27 |
---|---|
Your Savings | ₹ 6.05 (15% on MRP) |
Customer Reviews
ALIMAMY ABDULAI JALLOH
Quality products and services offered.
🥰
Reviewed on 08 Feb 2024
ALIMAMY ABDULAI JALLOH
Reviewed on 08 Feb 2024
Quality products and services offered. 🥰
Saurav
Genuine product....
Reviewed on 11 Jan 2024
Saurav
Reviewed on 11 Jan 2024
Genuine product....
Mihir Ujjaniya
Nice discount and best quality medicine generic ..thank you
Reviewed on 29 Dec 2023
Mihir Ujjaniya
Reviewed on 29 Dec 2023
Nice discount and best quality medicine generic ..thank you
shilpa purohit
Value for money I got a good discount on medicines
Reviewed on 04 Sep 2023
shilpa purohit
Reviewed on 04 Sep 2023
Value for money I got a good discount on medicines
Raju Palkhade
Excellent service & approach
Reviewed on 18 Jan 2024
Raju Palkhade
Reviewed on 18 Jan 2024
Excellent service & approach